Hail, Bossier
- When
- November 15, 1:35 PM CST
- Where
- Bossier County, 8 mi SE of Bossier City
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.433, -93.617
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Nov 15, 10:59 AM CST, 2 hours 36 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1059 AM CST TUE NOV 15 2005
.DISCUSSION...
FRONT HAS MOVED INTO NORTHWEST CORNER OF CWA AS OF LATE MORNING.
LINE OF SHOWERS ACCOMPANIES FRONT AT THIS TIME WITH ANOTHER LINE
CONTINUING TO FILL IN AHEAD OF FRONT. DRY AIR ADVECTION IN LOWER
LEVELS WITH SOUTHWEST FLOW ALONG FRONTAL BOUNDARY MAY BE HAMPERING
DEVELOPMENT. BEST AREA FOR STRONG CONVECTION MAY BE AHEAD OF
FRONT...WITH GOOD LOW LEVEL CONVERGENCE IN NORTH LOUISIANA.
NO CHANGES TO ZONES AT THIS TIME...BUT AS FRONT MOVES EAST IN NEXT
COUPLE OF HOURS...MAY CLEAR SOME ZONES FROM TORNADO WATCH
AND DROP POPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 81 40 55 32 / 60 30 0 0
MLU 81 41 54 32 / 60 50 0 0
DEQ 76 34 53 31 / 60 10 0 0
TXK 80 38 55 31 / 60 10 0 0
ELD 80 39 55 31 / 60 30 0 0
TYR 80 36 57 32 / 60 20 0 0
GGG 81 37 56 32 / 60 20 0 0
LFK 82 40 58 32 / 60 30 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...
LITTLE RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES:
BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...
DE SOTO...GRANT...JACKSON...LA SALLE...LINCOLN...
NATCHITOCHES...OUACHITA...RED RIVER...SABINE LA...
UNION LA...WEBSTER...AND WINN.
OK...LAKE WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE
FOLLOWING ZONES: AND MCCURTAIN.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...
RED RIVER...RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...
SMITH...TITUS...UPSHUR...AND WOOD.
&&
14HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CST TUE NOV 15 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-151800- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... INCREASINGLY UNSTABLE GULF MOISTURE...ALONG WITH THE APPROACH OF AN UPPER TROUGH...DISTURBANCES ALOFT THAT WILL BE MOVING ACROSS THE FOUR STATE REGION...AND A STRONG CANADIAN COLD FRONT WITH A SHARP TEMPERATURE GRADIENT...WILL PRODUCE SHOWERS AND THUNDERSTORMS. BEFORE ARRIVAL OF THE FRONT...SCATTERED THUNDERSTORMS WILL BE DEVELOPING... THEN WITH THE FRONT...A BAND OF RAPID MOVING THUNDERSTORMS WILL MOVE EAST. DUE TO THE WARMER THAN NORMAL TEMPERATURES...THUNDERSTORMS WILL BE MORE THREATENING. THEY ARE EXPECTED TO BE DECREASING DURING THE EVENING AND OVERNIGHT TONIGHT AS DRIER AIR MOVES IN. THE GREATER THREAT OF SEVERE WEATHER WILL BE NORTH OF INTERSTATE 20...AND ALONG AND NEAR THE INTERSTATE 30 CORRIDOR...AND MORE SIGNIFICANT TO THE NORTHEAST ACROSS ARKANSAS...MISSISSIPPI...AND TENNESSEE. THIS DOES NOT MEAN THAT PARTS OF THE EAST TEXAS AND TOLEDO BEND LAKES AREA WILL NOT SEE SEVERE WEATHER...THESE LOCATIONS WILL BE IN THE SLIGHT RISK AREA AND INCREASING TO THE NORTHEAST TO A MODERATE RISK FOR SOUTHWEST ARKANSAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG AND DAMAGING WIND GUSTS...LARGE HAIL...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL BE NEEDED TODAY AND TONIGHT. THE FIRST REQUEST WILL BE POSSIBLE DURING THE MORNING. 06
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 8 S SHREVEPORT 32.36N 93.80W
11/15/2005 CADDO LA LAW ENFORCEMENT
FEW TREES AND POWERLINES DOWN IN SOUTH SHREVEPORT
&&
03The Shreveport radar (KSHV), 21 km away, was scanning. The volume nearest the first event began at 19:34 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5480635.